Alert archive / Missouri / River Flood Warnings in 2013

River Flood Warning 42, NWS Springfield, MO

May 30, 2013Jasper County, Missouri

NWS Springfield, MO issued this river flood warning at May 30, 2013, 8:51 PM CDT for Jasper County, Missouri. It took effect at May 31, 2013, 11:30 AM CDT. It was in force for 50 hr.

The area

The counties it named.

The facts

Issued
May 30, 2013, 8:51 PM CDT (01:51 UTC)
In effect from
May 31, 2013, 11:30 AM CDT
Expired
Jun 2, 2013, 1:45 PM CDT
In force
50 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
Minor

County Jasper County, MO

The radar

The Springfield radar (KSGF), 83 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Spring River at Carthage (CHTM7).

Action stage
8 ft
Minor stage
10 ft
Moderate stage
14 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07185765, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at May 30, 6:09 PM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, May 30, 6:09 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
609 PM CDT THU MAY 30 2013

.MESOSCALE DISCUSSION...
ISSUED AT 600 PM CDT THU MAY 30 2013

QUICKLY BECOMING MORE OF A HYDRO EVENT INSTEAD OF A SEVERE WEATHER
EVENT AS STORMS HAVE TRAINED ACROSS THE SAME AREA CAUSING A QUICK
ONE TO TWO INCHES OF RAINFALL AND FLASH FLOODING TO DEVELOP. AT
THE SAME TIME...LOW LEVEL INSTABILITY HAS QUICKLY DIMINISHED WITH
THE HEAVY RAINFALL AND IS HELPING TO DIMINISH THE OVERALL SEVERE
WEATHER RISK. WILL KEEP TORNADO WATCH GOING FOR A BIT LONGER AND
MONITOR CONVECTIVE TRENDS...ESPECIALLY OVER SOUTHWEST CORNER OF
MISSOURI WITH CONVECTION MOVING IN FROM OKLAHOMA.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)

A SIGNIFICANT EPISODE OF SEVERE THUNDERSTORMS IS UNDERWAY ACROSS
EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS. CLEARING THIS
MORNING ALLOWED FOR SUFFICIENT HEATING TO DESTABILIZE OUR AIRMASS.
THIS INSTABILITY COMBINED WITH DECENT SHEAR...WILL ORGANIZE
STORMS THROUGH THE AFTERNOON...POSING A RISK FOR LARGE HAIL UP TO
THE SIZE OF GOLF BALLS...DAMAGING WIND GUSTS IN EXCESS OF 70
MPH...AND TORNADOES. THIS ACTIVITY IS BEING DRIVEN BY A NICE 700
MB SPEED MAX APPROACHING THE REGION FROM KANSAS.

THE HYDROLOGY SITUATION IS ALSO BEING CLOSELY
MONITORED...PARTICULARLY OVER SOUTHEAST KANSAS...AN AREA THAT
EXPERIENCED WIDESPREAD AMOUNTS OF TWO TO FIVE INCHES LAST NIGHT.
FLOODING IS ONGOING ACROSS CHEROKEE...CRAWFORD...AND BOURBON
COUNTIES...AND WILL ONLY BECOME WORSE THIS AFTERNOON AND EVENING.

EVENTUALLY LATE TONIGHT...STORM INTENSITIES AND RAINFALL AMOUNTS
WILL BEGIN TO CEASE...MOST LIKELY SETTING UP A TEMPORARY PERIOD OF
DRY WEATHER THROUGH MOST OF THE DAY ON FRIDAY. HOWEVER...STORMS
WILL ONCE AGAIN FIRE ACROSS EASTERN KANSAS FRIDAY EVENING...AND
EVENTUALLY BLANKET THE OZARKS REGION FRIDAY NIGHT.

THE COMBINATION OF A STRONG LOW LEVEL JET...AND COPIOUS AMOUNTS OF
MOISTURE IN PLACE...WILL BE IDEAL FOR A SIGNIFICANT RISK OF FLASH
FLOODING. AS A MATTER OF FACT...SEVERAL MODELS ARE NOW SUGGESTING
THAT ADDITIONAL WIDESPREAD RAINFALL AMOUNTS COULD RANGE FROM THREE
TO FIVE INCHES...JUST FRIDAY NIGHT AND SATURDAY ALONE.

RAINFALL WILL END FROM NORTHWEST TO SOUTHEAST SATURDAY AFTERNOON
INTO THE EVENING HOURS.

CRAMER

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)

A DRY CONTINENTAL AIRMASS WILL BE MUCH WELCOMED ACROSS THE AREA
SUNDAY AND INTO THE EARLY WORK WEEK. THIS AIRMASS COMBINED WITH
NORTHWEST FLOW ALOFT...WILL KEEP GULF MOISTURE AT BAY...ALLOWING
FOR DRY WEATHER THROUGH AT LEAST MONDAY.

THERE IS A SIGNAL FROM THE GFS...INDICATING THAT A SHORTWAVE WILL
APPROACH FROM THE WEST TUESDAY MORNING...POTENTIALLY CREATING A
CLUSTER OF SHOWERS AND THUNDERSTORMS. EVEN IF THIS
MATERIALIZES...THIS CLUSTER WILL MOVE QUICKLY...AND ONLY IMPACT A
FEW LOCATIONS.

WE WILL NEED TO MONITOR THE WEDNESDAY INTO THURSDAY TIME FRAME FOR
ADDITIONAL SHOWERS AND THUNDERSTORMS. MEDIUM RANGE MODELS ALL
SIGNAL A UNSEASONABLY STRONG CLOSED OFF CYCLONE POSITIONED ACROSS
THE NORTHERN PLAINS. THIS COULD SET THE STAGE FOR ANOTHER ACTIVE
PERIOD MID TO LATE NEXT WEEK. LETS JUST GET THROUGH SATURDAY...AND
WE'LL FOCUS A LITTLE MORE ON NEXT WEEK THOUGH :)

CRAMER

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 600 PM CDT THU MAY 30 2013

SHOWERS AND THUNDERSTORMS WILL CONTINUE FOR THE NEXT SEVERAL HOURS
AT SGF AND MOVE INTO THE BBG AREA BY 01-02Z...BUT SHOULD BE MOVING
SOUTHEAST OF JLN. LOW LEVEL WIND SHEAR WILL BE POSSIBLE OVERNIGHT
AS THE LOW LEVEL JET SETS UP. CAN EXPECT MVFR CONDITIONS WITHIN
THE THUNDERSTORMS OTHERWISE EXPECTING VFR. ANOTHER ROUND OF
CONVECTION IS EXPECTED LATE IN THE TAF PERIOD ON FRIDAY AFTERNOON.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR KSZ073-097-101.

&&

MESOSCALE...LINDENBERG
SHORT TERM...CRAMER
LONG TERM...CRAMER
AVIATION...LINDENBERG
Hazardous weather outlook, May 30, 8:09 PM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
809 PM CDT THU MAY 30 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-010115-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
809 PM CDT THU MAY 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  WIDESPREAD THUNDERSTORMS WILL CONTINUE TO SHIFT EAST ACROSS THE
  MISSOURI OZARKS THIS EVENING AND TONIGHT. THERE IS A LIMITED
  RISK THAT ANY OF THESE STORMS WILL BECOME SEVERE.

  FLOODING AND FLASH FLOODING ARE LIKELY ACROSS THE OUTLOOK AREA
  TONIGHT. EXTREME SOUTHEAST KANSAS WILL BE ESPECIALLY SUSCEPTIBLE
  TO FLASH FLOODING...SINCE THIS REGION HAS ALREADY EXPERIENCED
  TWO TO FIVE INCHES OF WIDESPREAD RAINFALL. THE FLOODING RISK
  EXTENDS INTO MISSOURI AS WELL AS TRAINING THUNDERSTORMS HAVE
  BROUGHT TWO TO THREE INCHES OF RAINFALL TO SOME AREAS THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

 SEVERE THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE FROM LATE
 FRIDAY AFTERNOON INTO FRIDAY NIGHT ALONG AND AHEAD OF A SLOW
 MOVING COLD FRONT. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE
 ACROSS THE OUTLOOK AREA. IN ADDITION...WIDESPREAD HEAVY RAINFALL
 IS EXPECTED ACROSS THE ENTIRE OUTLOOK AREA FRIDAY NIGHT.

 WIDESPREAD SIGNIFICANT FLOODING IS EXPECTED TO UNFOLD ACROSS
 EXTREME SOUTHEAST KANSAS AND MUCH OF THE MISSOURI OZARKS. STORM
 TOTAL RAINFALL FROM TODAY THROUGH SATURDAY WILL AVERAGE
 BETWEEN TWO AND FIVE INCHES...WITH LOCALLY HIGHER AMOUNTS AROUND
 SIX INCHES POSSIBLE. AS A RESULT...A FLASH FLOOD WATCH IS IN
 EFFECT THROUGH 7 AM SATURDAY MORNING.

 SOUTH WINDS WILL GUST TO 30 MPH AT TIMES FRIDAY ACROSS EXTREME
 SOUTHEASTERN KANSAS AND PORTIONS OF SOUTHWESTERN MISSOURI.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED THROUGH 10 PM FOR AREAS SOUTH
  AND EAST OF AN OSAGE BEACH TO NEOSHO LINE.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Local storm report, May 30, 6:25 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
625 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             GRAVOIS MILLS           38.31N 92.83W
05/30/2013  E1.00 INCH       MORGAN             MO   PUBLIC

&&

KARDELL
Special weather statement, May 30, 6:46 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
646 PM CDT THU MAY 30 2013

MOZ089-090-094-095-102-103-310030-
CHRISTIAN MO-GREENE MO-BARRY MO-STONE MO-DADE MO-LAWRENCE MO-
646 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LAWRENCE...GREENE...
NORTHERN BARRY...NORTHERN STONE...NORTHWESTERN CHRISTIAN AND
SOUTHEASTERN DADE COUNTIES UNTIL 730 PM CDT...

AT 641 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MILLER TO AURORA TO
MCDOWELL TO 6 MILES SOUTHWEST OF PURDY...MOVING EAST AT 50 MPH. PENNY
SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE ASH GROVE...AURORA...BATTLEFIELD...
BILLINGS...CLEVER...CRANE...EVERTON...MARIONVILLE...MILLER...NIXA...
OZARK...PURDY...REPUBLIC...SPRINGFIELD AND WILLARD.

INTERSTATE 44 BETWEEN MILE MARKERS 46 AND 85 WILL ALSO BE IMPACTED BY
THESE STORMS.

THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM
WINDOWS.

HEAVY RAIN WITH THIS LINE OF STORMS WILL RESULT IN ADDITIONAL
FLOODING AS THEY MOVE THROUGH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHERN MISSOURI.

LAT...LON 3676 9401 3699 9377 3729 9390 3743 9337
      3742 9334 3742 9320 3715 9308 3699 9317
      3686 9346
TIME...MOT...LOC 2345Z 253DEG 44KT 3725 9378 3701 9365
          3685 9374 3678 9394

BOXELL
Local storm report, May 30, 7:24 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
724 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     FLASH FLOOD      PIERCE CITY             36.95N 94.00W
05/30/2013                   LAWRENCE           MO   LAW ENFORCEMENT

            NUMEROUS REPORTS OF FLOODING AROUND PIERCE CITY AND THE
            NORTH SIDE OF MONETT. MANY INTERSECTIONS UNDER WATER.

&&

BOXELL
Local storm report, May 30, 8:18 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
818 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     FLASH FLOOD      5 NNE BATTLEFIELD       37.19N 93.33W
05/30/2013                   GREENE             MO   NWS EMPLOYEE

            WILSONS CREEK OUT OF ITS BANKS AT SCENIC AVE.

&&

KARDELL
Local storm report, May 30, 8:27 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
827 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     FLASH FLOOD      5 N BATTLEFIELD         37.19N 93.37W
05/30/2013                   GREENE             MO   NWS EMPLOYEE

            WILSONS CREEK WAS OUT OF ITS BANKS AND FLOODING NEAR THE
            INTERSECTION OF FARM ROAD 146 AND 123.

&&

LINDENBERG
Special weather statement, May 30, 8:47 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
847 PM CDT THU MAY 30 2013

MOZ082-310215-
TEXAS MO-
847 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TEXAS COUNTY UNTIL 915
PM CDT...

AT 844 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF
SIMMONS TO 5 MILES WEST OF CABOOL...MOVING NORTHEAST AT 30 MPH. PENNY
SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE BUCYRUS...CABOOL...ELK CREEK...HOUSTON...
RAYMONDVILLE...SIMMONS...SOLO AND YUKON.

PEOPLE IN SOUTHERN TEXAS COUNTY...INCLUDING CABOOL AND HOUSTON...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHERN MISSOURI.

LAT...LON 3746 9184 3714 9180 3706 9222 3731 9219
TIME...MOT...LOC 0148Z 215DEG 28KT 3730 9214 3713 9217

BOXELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:08 PM CDTFlash Flood WarningSGFWebster6 hr
May 30, 7:27 PM CDTAreal Flood WarningSGFCedar, St. Clair, Vernon18 hr
May 30, 7:32 PM CDTFlash Flood WarningSGFBarry, Christian, McDonald, Stone, Taney6 hr
May 30, 7:51 PM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps, Pulaski, Texas39 min
May 30, 8:03 PM CDTTornado WarningSGFDent, Phelps, Pulaski, Texas27 min
May 30, 8:45 PM CDTFlash Flood WarningSGFWright6 hr
May 30, 8:47 PM CDTSpecial Weather StatementSGFTexas28 min
May 30, 9:29 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Taney46 min
May 30, 9:32 PM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas, Wright43 min
May 30, 9:54 PM CDTAreal Flood WarningSGFBarton, Benton, Cedar, Dade, Greene, Hickory and 5 more15 hr
May 30, 10:12 PM CDTSevere Thunderstorm WarningSGFDent, Phelps, Texas48 min
May 30, 10:20 PM CDTFlash Flood WarningSGFChristian, Dent, Douglas, Howell, Ozark, Taney and 2 more6 hr
May 30, 10:33 PM CDTSpecial Weather StatementSGFBarry27 min
May 30, 10:50 PM CDTSevere Thunderstorm WarningSGFBarry, Stone40 min
May 30, 11:28 PM CDTSpecial Weather StatementSGFOzark32 min
May 30, 11:47 PM CDTSpecial Weather StatementSGFHowell28 min
May 31, 12:04 AM CDTSpecial Weather StatementSGFShannon41 min
May 31, 12:16 AM CDTSpecial Weather StatementSGFHowell44 min
May 31, 12:18 AM CDTTornado WarningSGFHowell42 min
May 31, 12:48 AM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon, Texas57 min
May 31, 12:51 AM CDTTornado WarningSGFHowell, Shannon39 min
May 31, 12:58 AM CDTAreal Flood WarningSGFBarry, Christian, Douglas, McDonald, Stone, Taney and 1 more12 hr
May 31, 1:12 AM CDTFlash Flood WarningSGFDouglas, Howell, Oregon, Ozark, Shannon, Texas6 hr
May 31, 1:36 AM CDTSpecial Weather StatementSGFOregon54 min
May 31, 2:53 AM CDTAreal Flood WarningSGFWright10 hr
May 31, 3:53 AM CDTAreal Flood WarningSGFChristian, Dent, Douglas, Howell, Ozark, Taney and 2 more15 hr
May 31, 6:51 AM CDTAreal Flood WarningSGFDent, Douglas, Howell, Oregon, Ozark, Shannon and 1 more12 hr
May 31, 7:38 AM CDTSpecial Weather StatementSGFBenton, Morgan37 min
May 31, 7:42 AM CDTSevere Thunderstorm WarningSGFBenton, Morgan48 min
May 31, 8:00 AM CDTSevere Thunderstorm WarningSGFCamden, Miller, Morgan60 min
May 31, 8:55 AM CDTRiver Flood WarningSGFPulaski4 days
May 31, 8:55 AM CDTRiver Flood WarningSGFPhelps5 days
May 31, 8:59 AM CDTSevere Thunderstorm WarningSGFCamden, Miller46 min
May 31, 12:33 PM CDTRiver Flood WarningSGFCedar4 days
May 31, 12:33 PM CDTRiver Flood WarningSGFStone70 hr
May 31, 1:53 PM CDTRiver Flood WarningSGFJasper60 hr
May 31, 4:34 PM CDTSevere Thunderstorm WarningSGFMorgan41 min
May 31, 5:08 PM CDTSpecial Weather StatementSGFBenton, Morgan37 min
May 31, 5:18 PM CDTSevere Thunderstorm WarningSGFBenton27 min
May 31, 5:41 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan49 min
May 31, 5:45 PM CDTSevere Thunderstorm WarningSGFBarton60 min
May 31, 6:14 PM CDTSevere Thunderstorm WarningSGFVernon31 min
May 31, 6:17 PM CDTFlash Flood WarningSGFBenton, Camden, Hickory, Miller, Morgan6 hr
May 31, 6:17 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Morgan43 min
May 31, 6:18 PM CDTSevere Thunderstorm WarningSGFMorgan57 min
May 31, 6:20 PM CDTTornado WarningSGFBarton, Vernon40 min
May 31, 6:44 PM CDTTornado WarningSGFCedar46 min
May 31, 6:50 PM CDTSpecial Weather StatementSGFMorgan25 min
May 31, 6:56 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon34 min
May 31, 1:53 PM CDTRiver Flood WarningSGFCherokee65 hr
May 31, 3:59 PM CDTSevere Thunderstorm WarningSGFCrawford61 min
May 31, 4:58 PM CDTSevere Thunderstorm WarningSGFBourbon47 min
May 31, 5:06 PM CDTSevere Thunderstorm WarningSGFCrawford39 min
May 31, 6:22 PM CDTFlash Flood WarningSGFCrawford6 hr

Nearby

River Flood Warnings in Missouri, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.